MAUDE Adverse Event Report: DEPUY MITEK LLC US BRISTOW LATARJET; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY MITEK LLC US BRISTOW LATARJET; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 285270
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during loan kit product inspection it was observed that the latarjet curved osteotome device was composed of 1 part.It was observed that the bottom metal part of the device had come off from the handle.There was no patient involvement.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary: the product was not returned to depuy synthes; however, a photo was provided for evaluation.Visual inspection of the returned photo revealed that the device is in used condition, as expected for reusable devices.However, the metal impact cap on the handle was found to have fallen off.The observed condition was identified as an end-of-life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific instructions for use (ifu) for information related to end of life, reprocessing instructions, and inspection procedures.The overall complaint was confirmed as the observed condition of the latarjet curved osteotome would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to end of life.As per ifu; inspect the instruments before use for integrity and compatibility in order to ensure proper functionality and safety.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
BRISTOW LATARJET
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25322395
Report Number1221934-2026-02238
Device Sequence Number5368817
Product Code LXH
UDI-Device Identifier10886705018000
UDI-Public(01)10886705018000(10)18F03
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number285270
Device Lot Number18F03
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer06/08/2026
07/08/2026
07/13/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/10/2026
07/09/2026
07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown